Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 1, pp. 115-123 (2008)

On nonlinear connections in higher order Lagrange spaces

M. Roman

Technical University Gh. Asachi

Abstract: Considering a Lagrangian of order k, we determine a nonlinear connection N on T^kM such that the horizontal and vertical distributions to be Lagrangian subbundles for the presymplectic structure given by the Cartan-Poincaré two-form.

Keywords: higher order Lagrange spaces, nonlinear connection, Cartan-Poincaré forms

Classification (MSC2000): 53B40; 53C20, 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition